RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 187–199 (Mi de6433)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

A method for superfast convergence and the reducibility of almost periodic systems

I. N. Blinov

Leningrad Polytechnical Institute

Full text: PDF file (1421 kB)

English version:
Differential Equations, 1988, 24:2, 139–148

Bibliographic databases:
UDC: 517.926
Received: 14.04.1983

Citation: I. N. Blinov, “A method for superfast convergence and the reducibility of almost periodic systems”, Differ. Uravn., 24:2 (1988), 187–199; Differ. Equ., 24:2 (1988), 139–148

Citation in format AMSBIB
\Bibitem{Bli88}
\by I.~N.~Blinov
\paper A method for superfast convergence and the reducibility of almost periodic systems
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 187--199
\mathnet{http://mi.mathnet.ru/de6433}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940299}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 2
\pages 139--148


Linking options:
  • http://mi.mathnet.ru/eng/de6433
  • http://mi.mathnet.ru/eng/de/v24/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Pronkin, “On quasiperiodic solutions of the matrix Riccati equation”, Russian Acad. Sci. Izv. Math., 43:3 (1994), 455–470  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:30
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019